MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTURELASSO, SMALL CURVE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8701 micro suturelassos wire was stuck in the shaft.This occurred during a lateral ankle ligament repair on (b)(6) 2023; another product was used to complete the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is not confirmed¿no problem found.One unpackaged ar-8701 was received for evaluation.Visual inspection did not find issues with the returned device.Functional testing was done by inserting a testing suture lasso.The suture lasso was passed without resistance.- moved back and forth without difficulty.No issues were found when measuring the curve distance by drawing c15036 at revision 2.The device is within tolerance.Distance.48 ±.01 (.47 -.49) result:.47 in.The most likely cause of the reported issue is a user error.

Brand Name
MICRO SUTURELASSO, SMALL CURVE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18103713
Report Number1220246-2023-08645
Device Sequence Number5556080
Product Code LXH
UDI-Device Identifier00888867044722
UDI-Public00888867044722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, SMALL CURVE
Device Catalogue NumberAR-8701
Device Lot Number3047129242
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown